# SDR DALA2016010600091

- Difficulty date: January 5, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 589-899
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED BETWEEN BS 589-899, RBL 54.  THE SEAT TRACK WAS FOUND OUT LIMITS DUE TO SCALLOP DAMAGE.   REPLACED THE SEAT TRACK IAW SRM 51-41-01 AND AMM 53-22-01.
